# SDR UIEA2024052600447

- Difficulty date: May 27, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N418MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32840
- Aircraft time: 86,511 hours, 14,096 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Part number: UNKNOWN
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1EA CRACK WAS FOUND ON LH NOSE WHEEL WELL FORWARD CORNER FASTENER HOLE( STA 240 LH SIDE PANEL CHORD P/N: 65B07942-609 CRACK AREA REPAIRED IAW RI-53-00-16890 REV A. NO FURTHER DEFECTS NOTED. )
